MathSciNet Relay Station
MathSciNet bibliographic data
MR631002 92A17 (34C05)
Brauer, F.; Soudack, A. C. Coexistence properties of some predator-prey systems under constant rate harvesting and stocking. J. Math. Biol. 12 (1981), no. 1, 101–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement